Lyapunov-like stability theorems for continuous-time fuzzy control systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

24 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)49-64
Journal / PublicationInternational Journal of Control
Issue number1
Publication statusPublished - 1998
Externally publishedYes


The essential characteristics of fuzzy logic control are analysed in this paper. The locality of fuzzy control and the interpolation among fuzzy rules may be the most important characteristics of fuzzy control systems. Based on these two characteristics a new Lyapunov-like stability analysis approach is developed for both Mamdani and Takagi-Sugeno type fuzzy control systems. In this approach we apply the theory of generalized dynamical systems and contingent equations. Thus, the method can be used for both model-free and model-based fuzzy controller designs. Finally, an example is given to illustrate the application of the method.

Citation Format(s)